# SDR HALA2023033000136

- Difficulty date: March 30, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 33,957 hours, 5,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL SUBMISSION TO HALA2023032700010. RESOLUTION UPDATED. AIRCRAFT CAME IN WITH DENT ON AIRCRAFT LEFT SIDE UNDER WING SCAN LIGHTS. DAMAGE OUT OF LIMITS FOR REVENUE FLIGHT. PERFORMED HFEC ON DAMAGE AREA SKIN & SURROUNDING & FRAME 30 NO CRACKS NOTED. PERFORMED REPAIR PER PRI 607392-14. LEAK CHECKED.
